- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 823809, 20 pages
Singularities of Focal Surfaces of Null Cartan Curves in Minkowski 3-Space
1School of Mathematics Science, Harbin Normal University, Harbin 150500, China
2School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China
3School of Mathematics, Changchun Normal University, Changchun 130032, China
Received 28 June 2012; Accepted 28 August 2012
Academic Editor: Gabriel Turinici
Copyright © 2012 Zhigang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [7 citations]
The following is the list of published articles that have cited the current article.
- Jianguo Wang, “Existence of Multiple Solutions for a Class of Biharmonic Equations,” Discrete Dynamics in Nature and Society, 2013.
- Haiming Liu, and Donghe Pei, “Cusps of Bishop Spherical Indicatrixes and Their Visualizations,” Mathematical Problems in Engineering, vol. 2013, pp. 1–11, 2013.
- Changmei Shi, “Relative Infinite Determinacy for Map-Germs,” Journal of Function Spaces and Applications, 2013.
- Donghe Pei, Zhigang Wang, and Lingling Kong, “Gaussian surfaces and nullcone dual surfaces of null curves in a three-dimensional nullcone with index 2,” Journal Of Geometry And Physics, vol. 73, pp. 166–186, 2013.
- Jianguo Sun, and Donghe Pei, “Lightlike Hypersurfaces and Canal Hypersurfaces of Lorentzian Surfaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014.
- Jianguo Sun, and Donghe Pei, “Singularity analysis of Lorentzian hypersurfaces on pseudo n-spheres,” Mathematical Methods In The Applied Sciences, vol. 38, no. 12, pp. 2561–2573, 2015.
- Xiupeng Cui, and Donghe Pei, “Singularities of Null Hypersurfaces of Pseudonull Curves,” Journal of Function Spaces, vol. 2015, pp. 1–9, 2015.